# SDR SWAA117613

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 80,537 hours, 73,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND SKIN CORRODED AT BS 747, BETWEEN STR 23L TO STR 24L.  REPAIRED SKIN PER SRM.
